# SDR SWAA2025010358642

- Difficulty date: November 12, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY INTERCOSTAL ATTACH ANGLE BELOW SHIELD BS 767 TO 787 RBL 21 WL 156<[01] REMOVED AND REPLACED ANGLE AT ACB BETWEEN BS 767 TO 787 ;RBL 21 PER SRM 51-40-02 AND DWG:146A8123;ID:0016;REV:-;[02] VERIFIED CORRECTIVE ACTION 1
